# SDR EE4Y2019032108472

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 45,283 hours, 38,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69773671
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPPER FUSELAGE CARGO CABIN STR-8AR, BETWEEN BS 332.1 AND BS 344 INTERCOSTAL T-CHORD CRACKED. THE MENTIONED T-CHORD WAS REPLACED IAW AIR EO3753A37 DATED MAR 01, 2017, PART 1 STEP 4 AND 5 AND SB 737-53A1108 REV. 7 DATED JULY 07, 2017 PART 4 STEP 5 AND 6.
